# SDR 96FDEA01700

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19299
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Oversized Hole
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1653 STRINGER 9L FASTENER HOLE IN FUSELAGE SKIN IS OVERSIZED AT STA 870 WING TO FUSE TERMINAL PIN CASTING.  INSTALLED FREEZE PLUG AND DOUBLER PER EA 7-5330-28947A.
